1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Im super confused

Discussion in 'Sexual Orientation' started by Helpp432, Nov 29, 2020.

Thread Status:
Not open for further replies.
  1. quebec

    Advisor Full Member

    Joined:
    Dec 25, 2014
    Messages:
    1,899
    Likes Received:
    1,014
    Location:
    Idaho
    Gender:
    Male
    Gender Pronoun:
    He
    Sexual Orientation:
    Gay
    Out Status:
    Some people
    Hello All.....If you think there is a possibility that you are afflicted by OCD, please take time to see a doctor or therapist. OCD can destroy your life if left to torment you. I have been diagnosed by a therapist and a psychologist. The combination of meds and help from my therapist has made a tremendous difference for me. OCD is so often used as a joke...but it's a cruel joke that can ruin your life.
    .....David :gay_pride_flag:
     
  2. Chip

    Board Member Admin Team Advisor Full Member

    Joined:
    May 9, 2008
    Messages:
    15,244
    Likes Received:
    3,079
    Location:
    northern CA
    Gender:
    Male
    Gender Pronoun:
    He
    Sexual Orientation:
    Gay
    Out Status:
    Out to everyone
    That's why you need to talk to your doctor.

    Physicians don't just say "Here's 80 pills, you have to take them all, don't talk to me until you have." That would be dangerously irresponsible. Imagine if you saw a doctor because you were bleeding and s/he said "See you on 6 weeks, the bleeding will get better" but it got worse? Would you wait 6 weeks? No. Doctors have other doctors that cover for them when they are out of town or on vacation.

    No response from anyone here is going to help you. Nothing anyone says, no amount of asking or answering questions, no change in your behavior is going to solve this problem. Stopping masturbating won't help. Masturbating more won't help. Testing yourself won't help. Not testing yourself won't help.

    This is a neurochemical imbalance problem that no amount of discussion is going to solve, and you keep going in circles, which is wasting everyone's time and not helping you.

    CALL YOUR DOCTOR. TELL HIM YOUR SYMPTOMS ARE WORSE AND YOU NEED YOUR MEDICATION ADJUSTED. If you can't reach him or her, FIND ANOTHER DOCTOR or GO TO THE EMERGENCY ROOM.

    DO NOT POST ON THIS ISSUE AGAIN UNTIL YOU HAVE CONTACTED YOUR DOCTOR. This is not something that anyone on a forum can help you with.
     
    #102 Chip, Jan 11, 2021 at 8:47 PM
    Last edited: Jan 11, 2021 at 8:54 PM
    PatrickUK, quebec and Omegduh like this.
  3. quebec

    Advisor Full Member

    Joined:
    Dec 25, 2014
    Messages:
    1,899
    Likes Received:
    1,014
    Location:
    Idaho
    Gender:
    Male
    Gender Pronoun:
    He
    Sexual Orientation:
    Gay
    Out Status:
    Some people
    Helpp432.....Please pay attention to what @Chip said! YOU.NEED.TO.SEE.A.DOCTOR. End of conversation.
    .....David :gay_pride_flag:
     
  4. Helpp432

    Regular Member

    Joined:
    Nov 28, 2020
    Messages:
    62
    Likes Received:
    4
    Location:
    Brazil
    Gender:
    Male
    Gender Pronoun:
    He
    Sexual Orientation:
    Straight
    Out Status:
    Not out at all
    Hi chip and quebec.

    So i cant do nothing now, i have to finish my meds before adjusting, actually i adjusted already but it doesnt seem to be working.

    But i think im just wasting money you know? I think i just dont want to acceppt that im gay or bi, im afraid of that and this could be the reason why i get nervous around guys, and sometimes have a groinal response around my friends and other men.

    I think im just covering things up, i was talking to a girl yesterday and we marked a day to have sex after the pandemic and after she gets back frok traveling, i was so aroused flirting with her by phone, she send me some pics too and i didnt got so aroused but i didnt worry that.

    The next day i woke up fantasizing and it felt good so good, but then i start to worry that i wouldnt like doing it or would not get aroused. And i start getting nervous, theres a part of me that dont eant to go now bc im afraid.

    And i dont get aroused by same sex fantasies but i got groinal responses, my dick grows but dont get aroused and stiff still flaccid.

    But thats my point, maybe im just repressing same sex arousal, i never thought of someone who had this feeling that are straight.

    And nowaday seems hard to get aroused by girls, i start wondering what attraction feels like, bc i think i never developed attraction to someone in my life, and now seems hard to get aroused by them, but with men i have this nervous feeling, this is attraction right?

    I want to acceppt myself if im bi or gay which seems thats what it is, this would explain why there were times where i rejected woman in parties and all that, i used to say it was bc i already was in love with a girl who didnt like me back, but looking back maybe ive never been attracted to her at all, and my friends used to call me gay bc of that, maybe theyre right.

    I think i have compulsory heterossexuality.

    And yeah i cant afford any therapy, and cant go to another psychiatrist now too.

    I just want to be happy with somene, love someone, have friends, spend time with them without worrying if im attracted to them, want to find someone special to me but i dont think i can, porn seems useless now too, nothing gives me arousal.

    Thats it chip

    Thats it quebec

    I dont even feel anxious with thoughts anymore, its just boredom
     
    #104 Helpp432, Jan 13, 2021 at 9:45 AM
    Last edited: Jan 13, 2021 at 9:47 AM
  5. Chip

    Board Member Admin Team Advisor Full Member

    Joined:
    May 9, 2008
    Messages:
    15,244
    Likes Received:
    3,079
    Location:
    northern CA
    Gender:
    Male
    Gender Pronoun:
    He
    Sexual Orientation:
    Gay
    Out Status:
    Out to everyone
    I simply cannot fathom that you have to finish your meds. That would be medical malpractice anywhere in the world. What if you had an allergic reaction? Your doctor would not require you to keep taking them.

    And again, you're talking in circles. You need medication and therapy. I'm closing the thread because no further amount of discussing this is going to help you until you get professional help.
     
Thread Status:
Not open for further replies.